# SDR VNAA2014051600010

- Difficulty date: May 16, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 24,779 hours, 24,807 cycles
- Engine: Ge CF343B1
- Engine time: 10,438 hours, 9,905 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1603730007
- Part serial: 750
- Condition: Broken
- Location: Lt Engine
- Part time: 24,779 hours, 24,807 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

CREW REPORTED F/O REDUCED BOTH THRUST LEVERS ON DESCENT AND IMMEDIATELY IDENTIFIED NO N1 CHANGE. ATTEMPTED TO MOVE THRUST LEVER AND FOUND NO CHANGE TO N1 FOR LT ENGINE.  CREW FOLLOWED QRH, SHUTDOWN LT ENGINE, DECLARED AN EMERGENCY AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE THROTTLE CONTROL CABLE DUE TO BEING BROKEN INTO 2 PIECES AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
